# SDR IPXA2018061230550

- Difficulty date: June 3, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N330UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27756
- Aircraft time: 51,001 hours, 16,561 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 141T293830
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C10, CRACK ON VERTICAL STIFFENER AT WHEEL WELL BULKHEAD AT STA 287, RBL 25, WL 170. REPAIR IAW EO B767-5310-63472-C AND EGAT EI F2018A53M3009 REV 1 AND EO B767-5310-68834-A.
